MathSciNet Relay Station
MathSciNet bibliographic data
MR2231707 62H30 (62J02 68T05)
Zhou, Ding-Xuan; Jetter, Kurt Approximation with polynomial kernels and SVM classifiers. Adv. Comput. Math. 25 (2006), no. 1-3, 323–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement